Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 4, 1127–1500
Issue 3, 757–1126
Issue 2, 379–756
Issue 1, 1–377

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
 
Other MSP Journals
Blow-up analysis of conformal metrics of the disk with prescribed Gaussian and geodesic curvatures

Aleks Jevnikar, Rafael López-Soriano, María Medina and David Ruiz

Vol. 15 (2022), No. 8, 1897–1931
Abstract

Here we are concerned with the compactness of metrics on the disk with prescribed Gaussian and geodesic curvatures. We consider a blowing up sequence of metrics and give a precise description of its asymptotic behavior. In particular, the metrics blow-up at a unique point on the boundary and we are able to give necessary conditions on its location. It turns out that such conditions depend locally on the Gaussian curvatures but they depend on the geodesic curvatures in a nonlocal way. This is a novelty with respect to the classical Nirenberg problem where the blow-up conditions are local, and this new aspect is driven by the boundary condition.

Keywords
prescribed curvature problem, conformal metric, blow-up analysis, Pohozaev-type identity
Mathematical Subject Classification
Primary: 35B44, 35J20, 58J32
Milestones
Received: 30 April 2020
Accepted: 4 May 2021
Published: 10 February 2023
Authors
Aleks Jevnikar
Department of Mathematics, Computer Science and Physics
University of Udine
Udine
Italy
Rafael López-Soriano
Universidad de Granada
Campus de Fuentenueva
Granada
Spain
María Medina
Departamento de Matemáticas
Universidad Autónoma de Madrid
Ciudad Universitaria de Cantoblanco
Madrid
Spain
David Ruiz
Universidad de Granada
Campus de Fuentenueva
Granada
Spain